Alert archive / Texas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 64, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 6, 2018, 8:00 PM CDT for Henderson County, Kaufman County, Van Zandt County, Texas. It was in force for 75 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 6, 2018, 8:00 PM CDT (01:00 UTC)
- Expired
- Apr 6, 2018, 9:15 PM CDT
- In force
- 75 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Henderson County, TX, Kaufman County, TX, Van Zandt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 102 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 6, 4:00 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.0 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 690 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1896 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted.
141
WUUS54 KFWD 070100
SVRFWD
TXC213-257-467-070215-
/O.NEW.KFWD.SV.W.0064.180407T0100Z-180407T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
800 PM CDT FRI APR 6 2018
The National Weather Service in Fort Worth has issued a
* Severe Thunderstorm Warning for...
Southern Kaufman County in north central Texas...
Southwestern Van Zandt County in north central Texas...
Northwestern Henderson County in central Texas...
* Until 915 PM CDT.
* At 800 PM CDT, a severe thunderstorm was located over Grays
Prairie, or 8 miles south of Kaufman, moving southeast at 25 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is possible.
* Locations impacted include...
Seagoville, Athens, Kaufman, Gun Barrel City, Mabank, Crandall,
Malakoff, Tool, Combine, Seven Points, Kemp, Eustace, Trinidad,
Grays Prairie, Enchanted Oaks, Caney City, Cottonwood, Purtis Creek
State Park, Payne Springs and Log Cabin.
This includes Interstate 20 between mile markers 487 and 488.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection get inside a sturdy structure and stay away from
windows.
&&
LAT...LON 3209 9612 3215 9610 3216 9616 3218 9618
3222 9615 3220 9619 3225 9624 3226 9629
3230 9630 3235 9645 3241 9644 3245 9650
3253 9651 3254 9653 3272 9650 3224 9567
TIME...MOT...LOC 0100Z 308DEG 21KT 3246 9632
HAIL...1.00IN
WIND...<50MPH
$$
Dunn3 follow-up statements
169
WWUS54 KFWD 070128
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
828 PM CDT FRI APR 6 2018
TXC213-257-467-070215-
/O.CON.KFWD.SV.W.0064.000000T0000Z-180407T0215Z/
Kaufman TX-Van Zandt TX-Henderson TX-
828 PM CDT FRI APR 6 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHERN KAUFMAN...SOUTHWESTERN VAN ZANDT AND NORTHWESTERN
HENDERSON COUNTIES...
At 827 PM CDT, a severe thunderstorm was located over Gun Barrel
City, moving southeast at 25 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is possible.
Locations impacted include...
Athens, Kaufman, Gun Barrel City, Mabank, Malakoff, Tool, Seven
Points, Kemp, Eustace, Trinidad, Grays Prairie, Enchanted Oaks, Caney
City, Cottonwood, Purtis Creek State Park, Payne Springs, Log Cabin,
Oak Grove, Post Oak Bend City and Murchison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
&&
LAT...LON 3209 9612 3215 9610 3216 9616 3218 9618
3222 9615 3220 9619 3225 9624 3226 9629
3230 9630 3235 9645 3241 9644 3245 9650
3253 9651 3254 9653 3263 9634 3224 9567
TIME...MOT...LOC 0127Z 308DEG 21KT 3236 9617
HAIL...1.00IN
WIND...<50MPH
$$
Villanueva353
WWUS54 KFWD 070145
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
845 PM CDT FRI APR 6 2018
TXC213-257-467-070215-
/O.CON.KFWD.SV.W.0064.000000T0000Z-180407T0215Z/
Kaufman TX-Van Zandt TX-Henderson TX-
845 PM CDT FRI APR 6 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHERN KAUFMAN...SOUTHWESTERN VAN ZANDT AND NORTHWESTERN
HENDERSON COUNTIES...
At 845 PM CDT, a severe thunderstorm was located over Enchanted Oaks,
or near Gun Barrel City, moving southeast at 25 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is possible.
Locations impacted include...
Athens, Gun Barrel City, Mabank, Malakoff, Tool, Seven Points, Kemp,
Eustace, Trinidad, Grays Prairie, Enchanted Oaks, Caney City,
Cottonwood, Purtis Creek State Park, Payne Springs, Log Cabin, Oak
Grove, Murchison, Star Harbor and Rosser.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
&&
LAT...LON 3209 9612 3215 9610 3216 9616 3218 9618
3222 9615 3220 9619 3225 9624 3226 9629
3230 9630 3235 9645 3241 9644 3245 9650
3250 9635 3256 9622 3224 9567
TIME...MOT...LOC 0145Z 308DEG 21KT 3229 9607
HAIL...1.00IN
WIND...<50MPH
$$
Villanueva738
WWUS54 KFWD 070201
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
901 PM CDT FRI APR 6 2018
TXC257-467-070211-
/O.CAN.KFWD.SV.W.0064.000000T0000Z-180407T0215Z/
Kaufman TX-Van Zandt TX-
901 PM CDT FRI APR 6 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN KAUFMAN AND
SOUTHWESTERN VAN ZANDT COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until midnight CDT for
central and north central Texas.
LAT...LON 3209 9612 3215 9610 3216 9612 3216 9616
3218 9618 3221 9615 3222 9615 3220 9619
3222 9619 3222 9621 3225 9624 3226 9628
3230 9630 3236 9645 3236 9621 3235 9587
3224 9567
TIME...MOT...LOC 0201Z 308DEG 21KT 3223 9598
$$
TXC213-070215-
/O.CON.KFWD.SV.W.0064.000000T0000Z-180407T0215Z/
Henderson TX-
901 PM CDT FRI APR 6 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHWESTERN HENDERSON COUNTY...
At 901 PM CDT, a severe thunderstorm was located near Caney City, or
7 miles west of Athens, moving southeast at 25 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is possible.
Locations impacted include...
Athens, Gun Barrel City, Mabank, Malakoff, Tool, Seven Points,
Eustace, Trinidad, Enchanted Oaks, Caney City, Payne Springs, Log
Cabin, Murchison and Star Harbor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
&&
LAT...LON 3209 9612 3215 9610 3216 9612 3216 9616
3218 9618 3221 9615 3222 9615 3220 9619
3222 9619 3222 9621 3225 9624 3226 9628
3230 9630 3236 9645 3236 9621 3235 9587
3224 9567
TIME...MOT...LOC 0201Z 308DEG 21KT 3223 9598
HAIL...1.00IN
WIND...<50MPH
$$
VillanuevaWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 6:54 PM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Apr 6, 6:54 PM CDT, 1 hour 6 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 654 PM CDT Fri Apr 6 2018 .AVIATION... /00Z TAFS/ Main concern in the immediate short term will be convective activity around the major airports for the next few hours. The cold front is just entering the northwest parts of the Metroplex at this time with strong thunderstorms just east of DFW/DAL. We'll prevail VCTS in the Metroplex with a TEMPO for -TSRA through 02Z. The front should quickly move through over the next hour with north winds increasing to 20G30KT. Convective chances will diminish as the front spreads southeast. As the cold air deepens a bit, ample low level moisture will remain and ceilings are expected to lower. There will be some continued lift through the overnight hours and areas of light rain or drizzle may develop. This will likely be accompanied by IFR cigs through much of the night into the morning hours on Saturday. Cigs are expected to improve through the day with VFR conditions expected by late Saturday afternoon. At Waco, one strong cluster of storms just to the west will likely impact the airport prior to the arrival of the cold front. The cold front will swing through around 8pm with convective chances diminishing. Similar trends in cigs/vis are expected through the overnight hours into Saturday. Dunn && .SHORT TERM... /Issued 326 PM CDT Fri Apr 6 2018/ /Midnight through Saturday/ The main concern through this portion of the forecast is very cold temperatures (by April standards) including the potential for some areas to fall below freezing, with light freezing rain possible across our northwestern zones. The Freeze Watch has been upgraded to a Freeze Warning with this update. Also, strong north winds will follow behind this evening's cold front and persist through Saturday with wind chills in the teens and 20s expected for North Texas. A Wind Advisory remains in effect and has been expanded slightly southeastward and also extended through noon. By midnight, convection immediately along the advancing cold front should be exiting our southeastern zones. In its wake, very strong pressure rises will cause gusty north surface winds with 35-40 kts in place at 925mb. A Wind Advisory has been issued from roughly Goldthwaite to Ennis to Sherman and northwest, but may need to be expanded to more of our southern or eastern counties depending on trends. Sustained winds of 25 mph and gusts up to 40 mph are likely. These winds will fuel very strong cold advection and temperatures will fall into the 30s across much of North Texas by daybreak. There is a chance that temperatures fall to near or slightly below freezing across areas north of roughly Cisco to Sherman. A Freeze Warning is in effect for locations north of this line. The NAM is basically the only piece of guidance with temperatures below freezing in North Texas as just about all other models as well as statistical guidance keep temperatures at or above freezing (some as warm as the upper 30s). However, given the NAM's typical exceptional handling of arctic fronts, have sided primarily with the colder NAM temperatures tonight. In addition, post-frontal stratus will exist over the entire forecast area with possibly some light rain or drizzle occurring through daybreak just about anywhere in the CWA. In the meantime, a wave of mid-level ascent will be swinging through Oklahoma prompting light precipitation to develop in the subfreezing airmass to our north. Some of this precipitation could creep into our northern row or two of counties between ~4 to ~9 AM. This activity will be fueled by isentropic ascent in the 700-500mb layer within a mid-level cloud deck. Below, a layer of dry air will exist roughly from 850-700mb, with the layer of stratus associated with the cold frontal inversion just below that. Any precipitation in this area would likely be the result of seeder-feeder mechanisms with mid-level droplets falling through and eventually saturating the dry layer, and then entering the stratus deck below. Light rain is the most likely precipitation type, given the relatively warm cloud layer of about 0C to -10C, so ice crystals will be difficult to come by. If precipitation coincides with temperatures falling to near or below freezing, a very brief period of light freezing rain could occur near the Red River around daybreak. However, even if this occurs, impacts are expected to be minimal to none. Very warm surface temperatures would prevent any issues on roadways, and any ice would likely be confined to surfaces like tree branches, power lines, or metal objects like road signs. The MOST LIKELY scenario for North Texas tonight is that temperatures remain at or below freezing with some light rain and no impacts. BUT, will maintain a mention of light freezing rain in the forecast for now. Elsewhere, a damp, cloudy, cold, and windy morning can be expected. Through Saturday, mostly cloudy and cold conditions will prevail through at least midday along with breezy north winds. Have sided with coldest guidance keeping highs mostly in the 40s, although this may not be cold enough. By mid or late afternoon, some clearing may begin across our northwestern zones which would allow temperatures to climb a few degrees higher than the rest of the forecast area. Winds will also be on the decrease through the afternoon hours, so the Wind Advisory is currently set to expire at noon. -Stalley && .LONG TERM... /Issued 326 PM CDT Fri Apr 6 2018/ /Saturday night through next week/ Wind speeds will relax on Saturday evening as a surface high moves into the region. The winds will turn around to the southeast Sunday morning as the surface high moves east of the region, but Saturday night/Sunday morning will be another chilly period with overnight lows in the 30s and lower 40s. Some locations near the Red River may approach the 32 degree mark, but expect most locations will remain above freezing. A shortwave trough will slide into the Plains on Sunday, and this will quickly draw warmer temperatures into the region from the west. High temperatures will vary considerably from the lower to mid 60s in the east to upper 70s in the west. In the evening hours, as the shortwave is skirting through the Plains to our north, some light rain may be possible in our northeastern counties. The shortwave will help push another front through the region on Monday, but this air will not be as cold as the front coming through tonight. However, it will help keep temperatures near or slightly below normal Monday and Tuesday. Wednesday and Thursday will be quiet and warm days while we are under the influence of ridging aloft. Another trough will move towards the Plains by the end of the week, and there should be some rain with this system. Both the GFS and ECMWF are showing a possible dryline/Pacific front event Thursday-Friday that may have a potential for severe weather. JLDunn && .MESOSCALE UPDATE... /Issued 1216 PM CDT Fri Apr 6 2018/ Isentropic ascent resulting from warm/moist advection up a warm frontal slope, aided by a weak impulse aloft, resulted in a considerable area of elevated convection to our north this morning. Some of this seeped south of the Red River, but the bulk of the activity has remained across eastern Oklahoma. This complex will gradually shift east with the movement of the frontal layer aloft and associated forcing in the mid-levels. A retreating warm front has allowed dew points in the mid 60s to return to the Red River Valley, the exception being the rain-cooled northeast zones where this morning's precipitation arrested the low- level warm/moist advection. Although the mT air will continue advancing northward, the ongoing convection in Oklahoma will reorient this advection further west along the I-35 corridor. A cold front surging south through Oklahoma will meet this unstable air early this afternoon, resulting in the initiation of surface- based convection. This activity may initially be benign as the frontal boundary approaches the Red River, but as the updrafts begin ingesting increasingly unstable air, the intensity should increase. As they cross the Red River, it still appears the bulk of these cells will be confined to the richest moisture along and east of the I-35 corridor. A surface low in southwestern Oklahoma is veering the flow across our western zones, which have seen steadily decreasing cloud cover this morning. The sunshine will enhance surface heating, and temperatures may reach the 80s before a dryline arrives this afternoon. The associated veering aloft will serve to strengthen an already stout capping inversion while aiding the eastward progression of the dryline. Some of the mesoscale guidance suggests the mechanical forcing with the dryline may allow this inhibition to be overcome. The veered flow should limit the convergence that would otherwise aid this process, and there is still some disparity among guidance with the dryline's eastern terminus before the front arrives. But with MLCAPE values soaring above 2000J/kg, any cells that develop could quickly become severe, and this area will need to be monitored for convective initiation. The window for this potential may be small as the surface low zips east along the Red River and the cold front overtakes the dryline across our western zones. An approaching shortwave is still on schedule to spread forcing for ascent across the area late in the day with steepening mid-level lapse rates. Along the front, the shear profile will favor rotating cells that, when combined with intense boundary layer instability and the forcing ascent, will pose a threat for very large hail. The motion of the surface low may back the winds sufficiently in our northeast zones in advance of the frontal convection to briefly enhance the tornadic potential if the resulting near-surface vorticity is able to be stretched into a deeper mesocyclone. The potential for cells to remain separated within a larger QLCS may allow the tornadic threat to persist into the evening hours, but it appears the greater potential will be east of our area. The cellular activity should eventually congeal into a linear complex as it moves through our southeastern counties. Though such storms will also have an attendant wind threat, large hail will remain a concern into the evening hours. Brief QLCS spin-ups will also be possible within the line, which should exit the CWA by midnight. 25 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 37 49 42 68 52 / 60 10 0 5 10 Waco 40 45 39 71 55 / 60 10 0 5 10 Paris 39 50 36 62 47 / 80 20 0 5 20 Denton 35 50 36 68 50 / 50 20 0 5 10 McKinney 36 49 37 65 50 / 60 20 0 5 10 Dallas 38 49 42 68 53 / 60 10 0 5 10 Terrell 39 47 39 67 50 / 70 10 0 5 10 Corsicana 41 45 40 67 52 / 70 10 0 5 10 Temple 42 45 40 72 56 / 60 5 0 5 10 Mineral Wells 33 49 37 72 50 / 30 10 0 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... Freeze Warning from 4 AM to 10 AM CDT Saturday for TXZ091>093- 100>102-115-116-129. Wind Advisory until noon CDT Saturday for TXZ091>093-100>104- 115>120-129>134-141>145. &&
Hazardous weather outlook, Apr 6, 4:06 PM CDT, 3 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 406 PM CDT Fri Apr 6 2018 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-071230- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 406 PM CDT Fri Apr 6 2018 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...This Afternoon and Tonight. Storms will occur along a cold front this afternoon and into the evening hours. The area of greatest concern for severe storms will be along and east of a Jacksboro to Stephenville to Lampasas line. The main hazards will be large hail and damaging winds. Heavy rainfall will also be possible and may result in a risk for minor flooding. There will be a low risk for a tornado or two east of a McKinney to Corsicana line. Strong north winds with gusts to near 40 MPH will also be possible behind the cold front for areas near and northwest for a Goldthwaite to Waxahachie to Sherman-Denison line. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Light freezing rain or freezing drizzle may occur early Saturday morning along and north of a Graham to Sherman-Denison line. A few slick spots may develop on elevated and exposed surfaces. Sub-freezing temperatures will be possible near and north of an Eastland to Decatur to Sherman-Denison line Saturday morning. Wind chills will fall into the teens and twenties across a good portion of North and Central Texas due to the breezy north winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely this afternoon and evening near and east of a Jacksboro to Stephenville to Lampasas line.
In the hours before
Local storm report, Apr 6, 6:59 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
659 PM CDT FRI APR 06 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM HAIL 3 ENE SACHSE 33.00N 96.52W
04/06/2018 E1.50 INCH DALLAS TX TRAINED SPOTTERLocal storm report, Apr 6, 7:02 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
702 PM CDT FRI APR 06 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM HAIL 2 NNE PLANO 33.05N 96.71W
04/06/2018 E2.00 INCH COLLIN TX PUBLICLocal storm report, Apr 6, 7:33 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
733 PM CDT FRI APR 06 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM HAIL CAYOTE 31.77N 97.45W
04/06/2018 E1.00 INCH BOSQUE TX FIRE DEPT/RESCUELocal storm report, Apr 6, 7:39 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
739 PM CDT FRI APR 06 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 2 W LAGUNA PARK 31.85N 97.40W
04/06/2018 E1.00 INCH BOSQUE TX TRAINED SPOTTERLocal storm report, Apr 6, 7:44 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
744 PM CDT FRI APR 06 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 2 E WHITEWAY 31.63N 97.94W
04/06/2018 E1.50 INCH HAMILTON TX TRAINED SPOTTER
PING PONG BALL SIZE HAIL CRACKED WIND SHIELD OF VEHICLE
NEAR INTERSECTION OF HWY36 AND FM1602Local storm report, Apr 6, 7:44 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED TIME
NATIONAL WEATHER SERVICE FORT WORTH TX
744 PM CDT FRI APR 06 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 2 E WHITEWAY 31.63N 97.94W
04/06/2018 E1.50 INCH HAMILTON TX TRAINED SPOTTER
PING PONG BALL SIZE HAIL CRACKED WIND SHIELD OF VEHICLE
NEAR INTERSECTION OF HWY36 AND FM1602The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 7:07 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Kaufman | 53 min |
| Apr 6, 7:11 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, Lampasas, McLennan | 64 min |
| Apr 6, 7:28 PM CDT | Severe Thunderstorm Warning | FWD | Hunt, Kaufman, Van Zandt | 62 min |
| Apr 6, 7:28 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, Hill, McLennan | 47 min |
| Apr 6, 8:02 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, McLennan, Navarro | 58 min |
| Apr 6, 8:11 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, Falls, McLennan | 29 min |
| Apr 6, 8:16 PM CDT | Special Weather Statement | FWD | Bell | 44 min |
| Apr 6, 8:20 PM CDT | Special Weather Statement | FWD | McLennan | 40 min |
| Apr 6, 8:24 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Navarro | 51 min |
| Apr 6, 9:15 PM CDT | Special Weather Statement | FWD | Anderson, Freestone, Henderson | 45 min |
| Apr 6, 9:34 PM CDT | Special Weather Statement | FWD | Bell | 41 min |
| Apr 6, 9:54 PM CDT | Special Weather Statement | FWD | Anderson, Freestone | 66 min |
| Apr 6, 10:20 PM CDT | Special Weather Statement | FWD | Bell | 40 min |
| Apr 6, 10:33 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Falls, Milam | 57 min |
| Apr 6, 10:59 PM CDT | Special Weather Statement | FWD | Robertson | 46 min |
| Apr 6, 11:19 PM CDT | Special Weather Statement | FWD | Milam | 41 min |
| Apr 6, 11:27 PM CDT | Severe Thunderstorm Warning | FWD | Milam, Robertson | 35 min |
| Apr 6, 11:45 PM CDT | Special Weather Statement | FWD | Leon | 45 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.